# SDR CA020409003

- Difficulty date: March 22, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,084 hours
- Engine: Pwa PT6T3B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Condition: Seized
- Location: Rotary
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTARY ACTUATOR SEIZED AND HAS NO SCHEDULED MAINTENANCE OR CHECK INTERVAL.
